# SDR 0202126301

- Difficulty date: June 29, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 53,883 hours, 7,367 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 732591B
- Part serial: 720
- Condition: Failed
- Location: Cabin
- Part time: 50,424 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW NOTICED AN ELECTRICAL SMOKE SMELL IN THE CABIN.  AIRCRAFT DIVERTED TO SEA AND LANDED WITHOUT INCIDENT.  REPLACED THE GASPER FAN.  OPERATIONAL CHECK GOOD.
